A route to stable nanostructures in conjugated polymers

Publication: Research - peer-reviewJournal article – Annual report year: 2007

View graph of relations

Original languageEnglish
JournalMacromolecules
Publication date2007
Volume40
Pages7758-7762
ISSN0024-9297
DOIs
StatePublished
CitationsWeb of Science® Times Cited: 18
Download as:
Download as PDF
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
Word

ID: 3168518